# SDR 2001UALA02437

- Difficulty date: December 18, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 27,384 hours, 9,887 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Bellows
- Part number: D2157160000000
- Condition: Blown
- Location: Nr 2 Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE COULD NOT BE MAINTAINED BELOW 10,000 IN AUTO.  PACK NR 2 WAS DEFERRED INOPERATIVE, PACK NR 1 WOULD NOT PRESSURIZE THE CABIN, FOUND BLOWN COOLING DUCT BELLOWS NR 1 PACK, REPLACED AND OPERATIONALLY CHECKED NORMAL.  PACK NR 2 WAS LATER OPERATIONALLY CHECKED AS NORMAL.  NO FURTHER DISCREPANCIES REPORTED.
